Announcement

Collapse
No announcement yet.

New problem

Collapse
X
  •  
  • Time
  • Show
Clear All
new posts

  • New problem

    Lower lids are sore when I apply optimel. Like it stings a little and feels hot. I've been taking the fish oil, not sure if I should bother forking out money for the vitamin C for helping my allergies by the amounts becoming antihistamines (?) As I wasnt aware it does this. Bit clueless what to do. In Aberdeen for university which isnt going well either so I guess the stress isnt helpful. What else can I try? I was suppose to go to the opthamology but clearly something happened there.
Previously entered content was automatically saved. Restore or Discard.
Auto-Saved
Smile :) Biggrin :D Wink ;) Rolleyes :rolleyes: Tongue :p Cool :cool: Redface :o Confused :confused: Eek :eek: Frown :( Mad :mad:
x
Insert: Thumbnail Small Medium Large Fullsize Remove  
x
Working...
X

Debug Information